MathSciNet Relay Station
MathSciNet bibliographic data
MR990191 (90i:58031) 58E20 (58G11)
Chen, Yun Mei; Struwe, Michael Existence and partial regularity results for the heat flow for harmonic maps. Math. Z. 201 (1989), no. 1, 83–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement